# SDR DALA2017042403350

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 41,513 hours, 28,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB PAN AT LOWER CENTER DOOR STOP. BLENDED CORROSION ON ALC DOOR JAMB PAN AT LOWER CENTER DOOR STOP, REMOVED .020" OUT OF .050" ORIGINAL THICKNESS (MAX ALLOWABLE .010"), FOUND TO BE OUT OF LIMITS IAW B717 SRM 53-00-00 TOOL TAG #2737, REPLACED ALC DOOR JAMB PAN IAW B717 SRM 51-41-02, 51-41-05, 53-20-15-2R-7- FIG 201.  (LP #2989323)
